# SDR AALA201702039014

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 62,362 hours, 23,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN R2 DOOR WOULD NOT ARM, OPENED CLOSED IT A COUPLE TIMES THEN IT ARMED.  MAINTENANCE CLEANED OUT GIRT BAR SLOTS ON R2 DOOR AND NOW DOOR ARMS GOOD.
